Estimating Cohort Survival through Tributaries for Salmonid Populations with Variable Ages at Migration

TitleEstimating Cohort Survival through Tributaries for Salmonid Populations with Variable Ages at Migration
Publication TypeJournal Article
Year of Publication2015
AuthorsBuchanan, RA, ,, Mackey, G, Snow, C, Murdoch, AR
JournalNorth American Journal of Fisheries ManagementNorth American Journal of Fisheries Management
Volume35
Issue5
Pagination958 - 973
Date Published2015/09/03
ISBN Number0275-5947
URLhttps://doi.org/10.1080/02755947.2015.1064837
Short Titlenull